PL EN


Preferences help
enabled [disable] Abstract
Number of results
1991 | 80 | 4 | 485-493
Article title

Modified Nonlinear Schrödinger Equation for Nonlinear Waves in Optical Fibres

Authors
Content
Title variants
Languages of publication
EN
Abstracts
EN
A new model equation governing the propagation of nonlinear pulses in optical fibres has been derived on the assumption of a saturated nonlinearity of the refractive index. This equation is a combination of the exponential nonlinear Schrödinger equation and the derivative one. It is valid for the long fibres. A modulational stability has been calculated to find out a cut-off in an angular frequency of a carrier wave. Moreover, it has been shown that the equation possesses family of stationary solutions. An initial value problem has been discussed on the basis of the implicit pseudo-spectral scheme.
Keywords
EN
Year
Volume
80
Issue
4
Pages
485-493
Physical description
Dates
published
1991-10
received
1989-08-30
(unknown)
1991-04-16
References
Document Type
Publication order reference
YADDA identifier
bwmeta1.element.bwnjournal-article-appv80z401kz
Identifiers
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.